Jump to content





Is This Normal?

Posted by Cney*, 27 July 2013 · 552 views

Hi everyone! I'm new to this website and just started the regimen, 6 days in. I'd say I have moderate acne now, it was much worse before. I no longer get any acne on my forehead and my cheeks have always been pretty clear. My problem area is my chin!! I've tried everything and nothing worked for me only made things worse and made my pores look even bigger .. that is why I decided to give the regimen a try. Now I knew my skin would get very dry, red and irritated however I didn't expect a break out especially in places I've never had trouble with before!? Since I started the 3 step regimen I've been getting little bumps all over, on my nose, on my cheeks and on the sides of my face ..   my skin is looking horrible! its very bumpy and it is starting to worry me! Is this normal??




It is not normal because benzoyl peroxide does not cause an initial breakout like Retin-A does. Tretinoin causes the breakout by peeling layers of your skin off revealing blemishes that have been there all along. Benzoyl peroxide on the other hand, infuses clogged pores with oxygen thereby killing the bacteria causing acne. I would stop using the regimen and see a dermatologist ASAP. Get on some antibiotics for a time and clear your skin up. I had severe acne (check out my blog entries to see my before and after pics) and when I started taking amoxil and keflex it cleared up right away. I also am prescribed benzaclin and tretinoin. I recently added a tea tree oil toner to my regimen.

you shouldn't be getting bumps :l I'd actually take amox's advice and stop the regimen. you can resume it when your skin calms down again just to see if it really is the regimen and not just some unlucky breakout phase. unfortunately the regimen doesn't work for everyone but good luck!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors